Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Derivations on algebras of unbounded operators


Authors: Atsushi Inoue and Shôichi Ota
Journal: Trans. Amer. Math. Soc. 261 (1980), 567-577
MSC: Primary 46L99; Secondary 46K10, 47D40
DOI: https://doi.org/10.1090/S0002-9947-1980-0580903-X
MathSciNet review: 580903
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is a study of derivations on unbounded operator algebras in connection with those in operator algebras.

In particular we study spatiality of derivations in several situations. We give the characterization of derivations on general *-algebras by using positive linear functionals. We also show that a derivation with some range-property on a left $ E{W^\char93 }$-algebra induced by an unbounded Hilbert algebra is strongly implemented by an operator which belongs to an algebra of measurable operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L99, 46K10, 47D40

Retrieve articles in all journals with MSC: 46L99, 46K10, 47D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1980-0580903-X
Keywords: Unbounded operator algebra, derivation
Article copyright: © Copyright 1980 American Mathematical Society